# SDR 96ZZZX6145

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N578F
- Make and model: Piper PA-31-310
- Aircraft serial: 317712004
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 4020043
- Condition: Cracked
- Location: Rt Aileron
- Part time: 9,037 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W AD 96-21-03, A CRACK WAS DETECTED IN THE AILERON SPAR AND REINFORCEM ENT DOUBLER IN BOTTOM BRACKET ATTACH HOLE.
